On the structure of some minimax-antifinitary modules

Abstract

Let R be a ring and G a group. An R-module A is said to be {\it minimax} if A includes a noetherian submodule B such that A/B is artinian. The author study a Zp∞G-module A such that A/CA(H) is minimax as a Zp∞-module for every proper not finitely generated subgroup H .

Authors and Affiliations

V. A. Chupordia

Keywords

Related Articles

A multidimensional generalization of the Rutishauser qd-algorithm

In this paper the regular multidimensional C-fraction with independent variables, which is a generalization of regular C-fraction, is considered. An algorithm of calculation of the coefficients of the regular multidimens...

Family of wavelet functions on the Galois function base

We construct a family of wavelet systems on the Galois function base. We research and prove properties of systems of the built family.

Boundary value problem solution existence for linear integro-differential equations with many delays

For the study of boundary value problems for delay differential equations, the contraction mapping principle and topological methods are used to obtain sufficient conditions for the existence of a solution of differentia...

Commutative Bezout domains in which any nonzero prime ideal is contained in a finite set of maximal ideals

We investigate commutative Bezout domains in which any nonzero prime ideal is contained in a finite set of maximal ideals. In particular, we have described the class of such rings, which are elementary divisor rings....

On the multiplicative order of elements in Wiedemann's towers of finite fields

We consider recursive binary finite field extensions Ei+1=Ei(xi+1), i≥−1, defined by D. Wiedemann. The main object of the paper is to give some proper divisors of the Fermat numbers Ni that are not equal to the multiplic...

Download PDF file
  • EP ID EP539305
  • DOI 10.15330/cmp.7.1.120-132
  • Views 54
  • Downloads 0

How To Cite

V. A. Chupordia (2015). On the structure of some minimax-antifinitary modules. Карпатські математичні публікації, 7(1), 120-132. https://europub.co.uk./articles/-A-539305